# SDR HEEA088574

- Difficulty date: July 21, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 18,143 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 412010100193FM
- Part serial: A512
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR WILL NOT TRACK, SUSPECT RED AND ORANGE. SHOP REPAIR.
